Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Vortex method for two dimensional Euler equations in bounded domains with boundary correction

Author: Lung-an Ying
Journal: Math. Comp. 67 (1998), 1383-1400
MSC (1991): Primary 65M99; Secondary 35Q35, 76C05
MathSciNet review: 1474659
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The vortex method for the initial-boundary value problems of the Euler equations for incompressible flow is studied. A boundary correction technique is introduced to generate second order accuracy. Convergence and error estimates are proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 65M99, 35Q35, 76C05

Retrieve articles in all journals with MSC (1991): 65M99, 35Q35, 76C05

Additional Information

Lung-an Ying
Affiliation: Department of Mathematics, Peking University; Research Institute for Mathematical Sciences, Kyoto University
Address at time of publication: School of Mathematical Sciences, Peking University, Beijing, 100871, China

Keywords: Vortex method, Euler equation, initial boundary value problem
Received by editor(s): March 22, 1996
Received by editor(s) in revised form: April 23, 1997
Article copyright: © Copyright 1998 American Mathematical Society